4 posts Page 1 of 1
Hi all,
I started Aubagio last night after 8 years on Copaxone. Just wondering if anyone else is taking Aubagio and how you have found it? GI issues and hair thinning seem to be the most common side effects I’ve read about but would love to hear others experience’s good and/or bad, I know everyone reacts differently to medications.
Louise xox
Hi Louise. Not to answer your question but as I'm using copaxone do you mind if i ask why you've swapped to aubagio after 8 years? L
Hi L,
I didn’t have any major issues with Copaxone other than I noticed increased injection site pain during the last few years and of course ‘hail damage’ on my thighs, bum and stomach from the injections over 8 years :D
My lesion activity has increased a fair bit over the last 2 years (no really noticeable relapses other than some leg numbness that went away after a few weeks) and my Neuro thought it was time to try a new drug now there are more options on the market than 8 years ago and she recommended Aubagio. I have been very hesitant to begin and only started yesterday despite doing all the blood tests and having the script for nearly 3 months. But I thought I would try it and see how I went, it will be interesting to see what my next MRI is like.
Thanks for replying to my message :)
Louise xox
Thank you for info. I've been on copax for 5 years and just wondered if you'd decided it wasn't working for you.
As for the dimples, a friends toddler accompanied me into some public loos at the weekend and announced to a full room that it was very funny i had 'wobbly' tummy and legs.
All i could do was laugh, wobbles AND dimples :D
4 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 2 guests